Possibility of the coherent suppression of spontaneous transitions in a quantum physical
Doklady Akademii Nauk, Tome 298 (1988) no. 3, pp. 601-603
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_3_a21,
author = {V. L. Berdinsky},
title = {Possibility of the coherent suppression of spontaneous transitions in a quantum physical},
journal = {Doklady Akademii Nauk},
pages = {601--603},
year = {1988},
volume = {298},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_3_a21/}
}
V. L. Berdinsky. Possibility of the coherent suppression of spontaneous transitions in a quantum physical. Doklady Akademii Nauk, Tome 298 (1988) no. 3, pp. 601-603. http://geodesic.mathdoc.fr/item/DAN_1988_298_3_a21/